# SDR SWAA2024052074456

- Difficulty date: April 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED FLOOR STRUCTURE AT BS 847 RBL 21 AND WL 156 AFT CC 2024-253408<[01] REPLACED PLATE LOCATED FLOOR STRUCTURE AT BS 847 RBL 21 AND WL 156 AFT CC I.A.W B737-700 SRM 51-10-02 ITEM 9. DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM. PLATE MUST BE REPLACED TOOK MEASURES OF CORROSION L= 1.299? W= 1.135? D= 0.047? NOMINAL THICKNESS IS 0.125?. TOOL USED DIGITAL CALIPER: P/N: 500-196-30 S/N: A21033522 DUE DATE: 22-DEC-24;[02] CERTIFIED WORK PERFORMED
